Differential connections and infinitesimal transformations of a prolonged pseudogroup
Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Trudy Geometricheskogo Seminara, Tome 2 (1969), pp. 119-150
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTG_1969_2_a5,
author = {L. E. Evtushik},
title = {Differential connections and infinitesimal transformations of a~prolonged pseudogroup},
journal = {Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara},
pages = {119--150},
year = {1969},
volume = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTG_1969_2_a5/}
}
TY - JOUR AU - L. E. Evtushik TI - Differential connections and infinitesimal transformations of a prolonged pseudogroup JO - Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara PY - 1969 SP - 119 EP - 150 VL - 2 UR - http://geodesic.mathdoc.fr/item/INTG_1969_2_a5/ LA - ru ID - INTG_1969_2_a5 ER -
%0 Journal Article %A L. E. Evtushik %T Differential connections and infinitesimal transformations of a prolonged pseudogroup %J Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara %D 1969 %P 119-150 %V 2 %U http://geodesic.mathdoc.fr/item/INTG_1969_2_a5/ %G ru %F INTG_1969_2_a5
L. E. Evtushik. Differential connections and infinitesimal transformations of a prolonged pseudogroup. Itogi Nauki i Tekhniki. Seriya Problemy Geometrii. Trudy Geometricheskogo Seminara, Trudy Geometricheskogo Seminara, Tome 2 (1969), pp. 119-150. http://geodesic.mathdoc.fr/item/INTG_1969_2_a5/